Couldn't find what you looking for?

TRY OUR SEARCH!

I suffered sudden hearing loss and tinnitus 2 weeks after receiving Botox in the forehead and eye area. That was 5 months ago. My hearing never returned. I have never had a hearing problem before this. I also am not taking any medications that could have caused this. I don't really need any advice. I just want to say that this was definitely caused by the Botox, and I also had other reactions in the injection area. Just want to say BEWARE OF BOTOX....no matter what anybody says.

Loading...

it happened to me also.    had botox nd 2 1/2 days later i went deaf in my left ear.   Caused me now with so much anxiety that has geen as struggle.   I say stays away from botox.  

 

Reply

Loading...

1 years after botox injections in my forehead and eye area, I woke up completely deaf in my left ear. The doctor said my nerves are dead in that ear which means I will never get my hearing back.  This was not a coincidence since nerves are what the botox affect.  Please everyone consider this possible side affect and don't take a chance with botox. 

Reply

Loading...

Thank you so much for posting all this information. I was scheduled to have my first Botox ever tomorrow and your warnings made me cancel my appointment. I am already suffering from complete unilateral sensorineural deafness. I cannot imagine what would have happened to me if I lost the hearing in my functioning ear, too. Thanks again and God bless!

Reply

Loading...

Bemo - I have been getting Botox injections for cervical dystonia and migraines for over a year.  3 months ago I suddenly developed severe tinnitus.  I have had mild tinnitus in my left ear for many years due to damage froman aspirin related medication, but now have terrible ringing in the left ear and roaring in the right ear.  Also, have a feeling of my head being in a barrel with sounds bouncing off the sides.  I took prednisone and antibiotics with no change in tinnitus.  An MRI showed no significant problems and Botox is the only thing I can think of to cause the tinnitus.  It was wonderful not to have a migraine every day, but I would take the migraines back if the tinnitus would go away.  My hearing is diminished, but sometimes wish for deafness over these sounds.

Reply

Loading...

deafness want stop the sounds from the head
Reply

Loading...

One if my daughter's lost her hearing in both ears after receiving botox injections under her arms for excessive sweating. She was 15 years old at that time. Her hearing loss is permanent.
Reply

Loading...